# SDR 2018091200001

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: General aviation
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 14,343 hours, 8,719 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 65122252
- Condition: Corroded
- Location: Tailcone
- Part time: 14,343 hours, 8,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD TAILCONE SKIN AND GOUGES ON FUSELAGE SPLICE STRAP.
